Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Frequent urination with pain and blood after sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hello
Doctor :   please go ahead with ur medical query
User :   I have recently had sex with my boyfriend, and the next day I noticed that I have had to urinate frequently and when I do, there is pain and a bit of blood. Is this normal?
Doctor :   this is not normal
Doctor :   do u have burning sensation when u pass urine
User :   it does not burn.
User :   it is just very painful.
User :   like menstrual cramps, but it is not
Doctor :   it could be due to urinary tract infection
Doctor :   do u have fever as well
User :   could this be caused by intercourse?
User :   no i do not
Doctor :   yes it could
Doctor :   u may need course of antibiotic
Doctor :   i would suggest u to consult a gynecologist
User :   is it at all possible that it could be an std?
Doctor :   yes it could
Doctor :   please do consult a doctor
Doctor :   and get urself examined
User :   i will. thank you.
Doctor :   any doubts?
User :   no.
Doctor :   have a nice day

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor